# SDR 2003UALA00689

- Difficulty date: September 15, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 5,578 hours, 2,358 cycles
- Engine: Iae V2522A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Seized
- Location: Avionics
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO SMOKE IN COCKPIT.  AVIONICS EXTRACT FAN (18HQ) FOUND SEIZED.  REPLACED FAN.
